# SDR AU961109

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: HTE2501A
- Condition: Seized
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR FAULTY - INVESTIGATION FOUND INSULATION VARNISH IN THE AIR GAP BETWEEN THE ARMATURE AND FIELD POLES AND POOR BRUSH CONTACT
